MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 7 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 7 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07137
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Udi#: (b)(4).
 
Event or Problem Description
It was reported, "it was reported that air was found during angiography after balloon inflation.The user tried to deflate the balloon, but the balloon was unable to be deflated.He applied negative pressure to the contrast lumen and removed the catheter.The catheter was replaced with a new kit and completed the procedure.No harm to the patient was reported." the second catheter was inserted into the same insertion site.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi#: (b)(4).The reported complaint that "the balloon was unable to be deflated" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported " it was reported that air was found during angiography after balloon inflation.The user tried to deflate the balloon, but the balloon was unable to be deflated.He applied negative pressure to the contrast lumen and removed the catheter.The catheter was replaced with a new kit and completed the procedure.No harm to the patient was reported." the second catheter was inserted into the same insertion site.The patient's current condition is reported as "fine".

Brand Name
CATH PKGD: BERMAN 7 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key19637023
Report Number3010532612-2024-00504
Device Sequence Number8673422
Product Code DYG
UDI-Device Identifier00801902002297
UDI-Public(01)00801902002297(11)231027(17)250331(10)16F23K0047(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2025
Device Catalogue NumberAI-07137
Device Lot Number16F23K0047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown